Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Robust delay-dependent sliding mode control for uncertain time-delay systems
Author: Xia, Y.
Liu, G.P.
Shi, P.
Chen, J.
Rees, D.
Citation: International Journal of Robust and Nonlinear Control, 2008; 18(11):1142-1161
Publisher: John Wiley & Sons Ltd
Issue Date: 2008
ISSN: 1049-8923
Statement of
Yuanqing Xia, Guo-Ping Liu, Peng Shi, Jie Chen and David Rees
Keywords: linear matrix inequality; robust stability; sliding mode control; time-delay
Rights: Copyright © 2007 John Wiley & Sons, Ltd.
RMID: 0020128231
DOI: 10.1002/rnc.1272
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.